# SDR USAASB01278

- Difficulty date: October 2, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE FLOOR PATH EMERGENCY LIGHT WAS INOPERATIVE AT SEAT ROW 7.  MAINTENANCE REPAIRED A WIRE UNDER THE SEAT ASSEMBLY.  (M)
